The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1041 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 2, 1992, pp. 154–166
DOI: 10.4171/ZAA/617

Published online: 1992-06-30

Singular Integral Operators with Operator-Valued Kernels on Spaces of Homogeneous Type

Benjamin Bordin[1] and Dicesar Lass Fernandes[2]

(1) IMECC - UNICAMP, Campinas, Brazil
(2) IMECC - UNICAMP, Campinas, Brazil

We give a generalized form of the Hormander-Schwartz-Triebel theorem for singular integral operators of potential type as well as a sequentiaI version. Applications include fractionary maximal inequalities of Hardy- Littlewood and Fefferman-Stein type.

Keywords: Singular integral operators, homogeneous spaces, vector-valued inequalities, fractionary maximal functions

Bordin Benjamin, Lass Fernandes Dicesar: Singular Integral Operators with Operator-Valued Kernels on Spaces of Homogeneous Type. Z. Anal. Anwend. 11 (1992), 154-166. doi: 10.4171/ZAA/617